Couldn't find what you looking for?

TRY OUR SEARCH!


I am single mother of one girl. She is 16, she is shy and very quiet. I have found in her dresser Dilaudin tablets and I suspect that she uses Dilaudin regularly. I don’t see reason for that.
She had a car accident a few months ago and she needed to have surgery. Her elbow was broken and she used painkillers in the hospital. She is all right now. When I faced her with question why she still takes Dilaudin, she said that she wants to prevent her arm of swelling. I am confused. Can Dilaudin really prevent swelling? Should I be worried about Dilaudin?

Loading...


To be honest, you have serious reason to be worried about. First of all, you should consult doctor who was responsible for medical treatment of your daughter after the accident and after the surgery. You need to be sure did she use Dilaudin in that time. Dilaudin or Hydromorphone is very strong painkiller, which is usually used in hospitals. It can cause red rush and respiratory distress due to its strength, and other side effects. Dilaudin is extremely addictive medicament, stronger then morphine, but it is also available in pharmacies only on medical prescription sight by doctor. First thing you need to do is to check does your daughter have the prescription for Dilaudin and does she need to take it for her therapy. Knowing that, you will need to take further action- in case that she didn’t have prescription, the question is- how did she get Dilaudin and what for. Be aware that you have to be very careful with Dilaudin- that is very addictive drug. All the best!
Reply

Loading...

My daughter just had a baby. Aftyer she had the baby the nurse gave her a shot of dilaudin and then in about 20 minutes she gave her another one. Well about 1 minute after the second shot she started to squint her eyes saying she couldn't see it was getting dark. Then she preceded to have like jerk movements in her hands and feet on her right side. Her left side went dead no feelings at all. She would lie still for about 1 minute then jerking would start again. This lasted for about 5 hours. She was breathing so hard they gave her oxygen. It was terrible. They thought she might have had a stroke. They gave her a cat scan. It was negative. I have asked them over and over what happened so has my daughter. They just say we really don't know. I was told they overmedicated her by a nurse that is a friend of mine. They also told me that this dilaudin was used now after delivery cause it was not as strong as morphine and not habit forming which later they gave me a computer printout that said totally different. I felt like I was lied to. Do you feel thay may have overmedicated her.
Reply

Loading...

It could be overdose but it seems to me more like signs of the drug’s side effects rather than overdose symptoms.

Side effects similar to those your daughter experienced are blurred vision, tremor, uncoordinated muscle movements, muscle rigidity, muscle tremor, transient hallucinations and disorientation, visual disturbances, sweating.

After rapid intravenous administration, symptoms like Circulatory depression, peripheral circulatory collapse and cardiac arrest have been reported.

This drug has been seen to affect the respiratory system as well and cause respiratory depression, irregular and periodic breathing.
Reply

Loading...